# SDR HNAA2014122300374

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 57,943 hours, 65,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS INTERMITTENT ODOR, SIMILAR TO BURNING PLASTIC.  INSPECTED BEHIND WARDROBE, RELAY PANEL AND SURROUNDING AREAS.  NO CIRCUIT BREAKERS FOUND TRIPPED. GROUND RAN AIRCRAFT WITH BLEEDS ON AND OPERATED INTERPHONE SYS AND CABIN LIGHTING. NO ODORS OR DEFECTS NOTED AT THIS TIME, IAW MM 24-00-00 AND MM 23-40-06.
